Get the App
DOWNLOAD NOW
20230301_Web3_Homepage_AppDownload.png
  • google-play.png
  • app-store.png
  • app-gallery.png
Find a Store Blog
Stores
0
MY Bag
FORTOLIN EXTRA 16S
The product is prohibited by Department of Health and only limit for store sales. Please select Click & Collect and Pay at Stores.
Free Gift(Online Exclusive)
Free Gift Promotion Offer
HK$30.90 29% off
QUANTITY
Add to Bag
Product code
802345
  • PRODUCT DETAILS
  • Seller Information
  • Promotion (Gifts will be available while stock lasts)
  • PAYMENT & DELIVERY
PRODUCT DETAILS
Description
Maximum Strength PainkillerExtra fast and effective relief of different kinds of aches and pains including headache, toothache, menstrual pain, muscular pains, sore throat, fever and pain caused by cold & flu.Maximum strength in reducing pain and fever safely and quickly.Ingredients widely used by the medical profession.Aspirin free -- unlikely to cause gastric irritation commonly occurs with aspirin.

Place of Origin

HONG KONG

Benefit

For fast and safe relief of fever

Product Usage

Adults & children over 12 years 1 to 2 tablets every 4 to 6 hours, not to exceed 8 tablets in 24 hoursChildren under 12 years Use only as directed by physician

Ingredients

Paracetamol (Acetaminophen) 500mg Caffeine Anhydrous 65mg

Pieces per Container

16 pcs

Storage Condition

Store below 25°C in a dry place in the original foil pack

Warnings

For external use onlyDo not use on: damaged skin

Hide